# SDR HAIHEEA9327

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: 7000 Cdu
- Part number: 25410038
- Condition: Defective
- Location: Loran
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME LED SEGMENTS IN DISPLAY BURNED OUT. SENT TO NAVIGATION DATA SYSTEMS FOR INSPECTION AND REPAIR.
